# SDR ASAA2020011331835

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 31,018 hours, 8,878 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AND ENGINE START, WE TURNED ON THE PROBE HEAT F/O PITOT LIGHT CAME ON. RAN QRH. LOOKED AT C/B PANEL AND F/O PITOT CIRCUIT BREAKER HAD POPPED. GROUNDED - YES. RESET F/O PITOT C/B OPS GOOD, RUN FIM 30-31 TASK 803 OK FOR SERVICE.
